# SDR ASAA2014122310048

- Difficulty date: December 23, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 28,180 hours, 8,449 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKOUT, ACFT GROUNDED.  QRH PROCEDURE PERFORMED NORMAL, OPS RESTORED.
